# SDR CA070511010

- Difficulty date: May 10, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC1
- Aircraft time: 9,486 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: SB9RU3
- Condition: Stripped
- Location: Magneto
- Component: Magneto, Bosch
- Component part number: SB9RU3
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ON RUNUP BEFORE FLIGHT MAG CHECK CARRIED OUT. ENGINE WOULD NOT RUN WHEN SELECTED TO RT MAG. REMOVED RT MAG, FOUND 50 PERCENT OF TEETH ON MAIN TIMING GEAR TO BE STRIPPED OFF. RT MAG REPLACED WITH SERVICEABLE MAG. (TC NR 20070511010)
